# SDR UIEA2021101902251

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING FAN EICAS MESSAGE.( TRANSFER TO MDDR # 155416 CAT "C" PER DDG 21-58-03-02-01. DUE 29OCT21. PLACARDS INSTALLED. MX ACTION COMPLIED WITH.  /  LP 1480327: OPS CHECKS PER AMM 21-58-06, NO DEFECTS NOTED, THIS CLEARS MDDR 155416. )
